How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29072
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

There, My husband had surgery nearly 5 days ago

Resolved Question:

Hi There,
My husband had surgery nearly 5 days ago for an impacted upper molar removal and emulation of cyst. Stayed in one night, recovered well and discharged with Amoxicillin, CoDydramol (2 x 4 daily @ 10mg/500mg), Nurofen ( 1 x 3 daily at 400mg) and Nefropram (1-2 x3 daily @ 30mg) to control the pain.
Pain meds have been controlling pain well and are taken at regular 4-6 hourly intervals. It has been 4 hours since his last Co-Dydramol and on waking him for his next dose he experienced "compressed chest pain, like someone has a cable tie around my chest"
He wouldn't let me call anyone, got up, walked around, sat up and rubbed his chest and has said the pain has now passed some 10 mins later.
Not sure if this is something to worry about? Monitor? Never happened before and he's now gone back to sleep. He's been mobile post surgery so not lying in bed for last 4/5 days but taking it easy at home.
Advice much appreciated please.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
This is likely the side effect of Nefropam.
Your husband likely experience chest pain from nefropam.
Now this can be related to the heart.
But he seems to have recovered which suggests the likely muscle apasm related issue.
Ideally, he should be checked in the local hospital for any heart problem.
If the pain returns, then he definitely should seek medical attention.
Meanwhile, he may discontinue nfropam.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Dr Basu and 3 other Medical Specialists are ready to help you

Related Medical Questions